Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subsemigroups of amenable groups


Author: M. Hochster
Journal: Proc. Amer. Math. Soc. 21 (1969), 363-364
MSC: Primary 20.92; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0240223-0
MathSciNet review: 0240223
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Appel and F. Djorup, On the group generated by a free semigroup, Proc. Amer. Math. Soc. 15 (1964), 838-841. MR 0168682 (29:5940)
  • [2] M. M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544. MR 0092128 (19:1067c)
  • [3] E. Følner, Note on groups with and without full Banach mean value, Math. Scand. 5 (1957), 5-11. MR 0094725 (20:1237)
  • [4] A. H. Frey, Jr., Studies in amenable semigroups, Thesis, University of Washington, Seattle, Washington, 1960.
  • [5] E. Granirer, Extremely amenable semigroups. II, Math. Scand. 20 (1967), 93-133. MR 0212551 (35:3422)
  • [6] J. von Neumann, Zur allgemeinen Theorie des Masses, Fund. Math. 13 (1929), 73-116.
  • [7] C. Wilde and K. Witz, Invariant means and the Stone-Čech compactification, Pacific J. Math. 21 (1967), 577-586. MR 0212552 (35:3423)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92, 46.00

Retrieve articles in all journals with MSC: 20.92, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240223-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society